# SDR HNAA2014072300214

- Difficulty date: July 23, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N810EN
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 53,916 hours, 60,034 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205A
- Condition: Unknown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR DOWN SELECTION, ALL THREE GEAR RED LIGHTS ILLUMINATED.  SELECTED GEAR INHIBIT SWITCH, LANDING GEAR EXTENDED NORMALLY , THREE GREEN ILLUMINATED.  JACKED ACFT AND SWUNG GEAR SEVERAL TIMES.  NO DEFECTS NOTED.  R & R GEAR SELECTOR VALVE IAW WC 32-30-41R FOR MAINTENANCE PRECAUTION.  OPS CHECKED GOOD IAW MM 32-30-00.
